Back to all discussions

Emgality

I've recently been prescribed Emgality with mixed results but some particularly bad side effects. Sever pain at injection site and fevers. I heard this week that the injections might be contaminated because the manufacturer is using a test for the product which doesnt work. Has any one had the same or heard the same?

  1. Hi @Linus,

    I haven't tried any of these CGRP novel medication, but do know injection site pain is a common potential side effect with this medication, Some people have discontinued use due to it.
    I've not heard of fever, but that doesn't mean it's not possible.

    I have not heard anything about Emgality being contaminated and did a bit of searching. Could you please share where you heard this?

    I'm sure others will be along shortly to share their experiences with you.

    Have a good day,
    Nancy Harris Bonk, Patient Advocate/Moderator

    1. A friend of mine mentioned that there were new data showing the tests used dont work and she said that that there could be contamination because of that. The science stuff went over my head, she said Lilly were using a test that nobody else uses. I can ask her to provide more information. If its true its just not right. I have enough problems with the migraines.

  2. Thank you! And please, when you have more information I'd love to see it.

    Nancy

    or create an account to reply.